Show simple item record

dc.contributor.authorEsen, Alaattinen_US
dc.contributor.authorUçar, Yusufen_US
dc.contributor.authorYağmurlu, Nuri Muraten_US
dc.contributor.authorTaşbozan, Orkunen_US
dc.date.accessioned2020-10-02T11:01:09Z
dc.date.available2020-10-02T11:01:09Z
dc.date.issued2014
dc.identifier.citationEsen, A., Uçar, Y., Yağmurlu, N. M. & Taşbozan, O. (2014). Solving fractional diffusion and fractional diffusion-wave equations by Petrov-Galerkin finite element method. TWMS Journal of Applied and Engineering Mathematics, 4(2), 155-168.en_US
dc.identifier.issn2146-1147en_US
dc.identifier.issn2587-1013en_US
dc.identifier.urihttps://hdl.handle.net/11729/2530
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/88-vol4no2/178
dc.description.abstractIn the last few years, it has become highly evident that fractional calculus has been widely used in several areas of science. Because of this fact, their numerical solutions also have become urgently important. In this manuscript, numerical solutions of both the fractional diffusion and fractional diffusion-wave equations have been obtained by a Petrov-Galerkin finite element method using quadratic B-spline base functions as trial functions and linear B-spline base functions as the test functions. In those equations, fractional derivatives are used in terms of the Caputo sense. While the L1 discretizaton formula has been applied to fractional diffusion equation, the L2 discretizaton formula has been applied to the fractional diffusion-wave equation. Finally, the error norms L2 and L? have been calculated for testing the accuracy of the proposed scheme.en_US
dc.language.isoenen_US
dc.publisherIşık University Pressen_US
dc.relation.ispartofTWMS Journal of Applied and Engineering Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectFinite element methoden_US
dc.subjectPetrov-Galerkin methoden_US
dc.subjectFractional diffusion equationen_US
dc.subjectFractional diffusion-wave equationen_US
dc.subjectQuadratic B-Splineen_US
dc.subjectLinear B-Splineen_US
dc.titleSolving fractional diffusion and fractional diffusion-wave equations by Petrov-Galerkin finite element methoden_US
dc.typeArticleen_US
dc.description.versionPublisher's Versionen_US
dc.identifier.volume4
dc.identifier.issue2
dc.identifier.startpage155
dc.identifier.endpage168
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess